# SDR DALA2025051303690

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 77,536 hours, 31,428 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 285A16005
- Part serial: D01020
- Condition: Defective
- Location: Zone 700
- Part time: 69,964 hours, 30,413 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3708 -GEAR/DE- ON GEAR RETRACTION, RT MLG SHOWED RED INDICATION. FLIGHT CONTINUED AND DECLARED AN EMERGENCY INTO ATL. CORRECTIVE ACTION: REPLACED FAULTY PSEU. OPS CHECK AND GEAR SWING CKS GOOD.
